Paracetamol 650 Uses
Paracetamol 650 Uses

Paracetamol reduces pain sensation.  It also reduces the rise in body temperature (fever).

You may take a dose of paracetamol every 4-6 hours if needed, but do not take more than four doses in a 24-hour period of time.

Do not take paracetamol with any other medicine that contains paracetamol.  Talk to your doctor straight away if you take too much paracetamol, even if you feel well.

Paracetamol 650 Uses

how to take paracetamol

More about paracetamol

Drug type
Why used Pain killer?
Used for the treatment of pain and fever (high temperature) in adults and children.
It is also known by the following names Alvedon®;  Calpol®;  Disprol®;  Hedex®;  Mandanol®;  Medinol®;  Panadol® is also available as a tablet, capsule, soluble tablet, ‘dispersible-in-the-mouth’ tablet, oral liquid, oral liquid sachet, suppository and injection

Paracetamol belongs to a group of medicines called analgesics or painkillers (painkillers).  is referred to as. 
It is used to relieve mild to moderate types of pain.  It is also useful for reducing raised temperature (fever), such as during a cold or after childhood vaccinations or other microbial infections.

Paracetamol is a common pain reliever and is available for purchase in the form of tablets/capsules and liquid medicine from many retail outlets or medical stores. 

Many brands of ‘over-the-counter pain relievers include paracetamol, as do many cold and flu remedies. 
You must check the label of any medicine to make sure you are not taking more than one medicine containing paracetamol at the same time.

Before taking Paracetamol 650 

Most people can take paracetamol without any problems, but talk to a doctor or pharmacist before taking it to ensure it is the right treatment for you: without consulting with your doctor, it may be toxic for your liver.

If you are a pregnant or lactating woman.  This is because when you are expecting or breastfeeding a baby, you must take the medicines as recommended by the doctor.

If you have a serious liver problem, or if you regularly drink excessive amounts of alcohol.

If you take medicines recommended by a doctor

If you have ever been allergic to the medicine.

How to take Paracetamol 650

Before taking paracetamol, read the manufacturer’s printed information leaflet inside your pack, it is important.
The manufacturer’s information leaflet will provide you with more information about paracetamol and a full list of various side effects which you may experience from taking this medicine.

Take only as much paracetamol as you have been told by your doctor or pharmacist, or as directed on the label of the container.

The recommended dosages of paracetamol are as follows:

For adults and children 16 years of age and older: 500 mg-1 g every 4-6 hours, up to a maximum of 3-4 grams daily.

For children 12-15 years of age: Up to four doses of 480-750 mg every 4-6 hours daily.

For children 10-11 years of age: Up to four doses of 480-500 mg every 4-6 hours daily.

For children 8-9 years of age: Up to four doses of 360-375 mg every 4-6 hours daily.

For children 6-7 years of age: Up to four doses of 240-250 mg every 4-6 hours daily.

For children 4-5 years of age: Up to four doses of 240 mg every 4-6 hours daily.

For children 2-3 years of age: Up to four doses of 180 mg every 4-6 hours daily.

For children 6 months to 1 year of age: Up to four doses of 120 mg every 4-6 hours daily.

For children 3-5 months old: Up to four doses of 60 mg every 4-6 hours daily.

For children older than 2 months after vaccination: 60 mg, may be repeated once after 4-6 hours if necessary.

If necessary you can take a dose of paracetamol every 4-6 hours, which should not exceed a maximum of four times a day.  Keep a gap of at least four hours between doses and do not take more than four doses of paracetamol in a 24-hour period or particular day.

You can take paracetamol before or after meals

If you are giving paracetamol to your child, always check the label to make sure you are giving the medicine in the appropriate amount or dose for your child’s age.

Never take more than the amount recommended on the label.  Taking paracetamol in excessive amounts can damage your liver.  If you suspect that you or someone else may have taken an overdose of paracetamol, visit the accident and emergency department of your local hospital at once, even if you are feeling better.  Take the envelope or raper with you so that the doctor can understand what you have taken.

If you forget to take a dose for any reason, don’t worry about it.  If you need it, you can take the medicine as soon as you remember, but do not take two doses mix together to make up for the missed dose.

Paracetamol 650 Uses

LEAVE A REPLY

Please enter your comment!
Please enter your name here